14 Ways to Get Rid of the TBC Medication’s Side Effects
TBC is a type of disease that attacks human bones. It is a disease that arises due to infection with the bacterium Mycobacterium tuberculosis. In the case of bone tuberculosis, the most commonly attacked are the spine and other bones, namely the bones of the legs, hips, elbows, shoulders, and knees.
For patients with spinal tuberculosis, it usually causes the spine to fester and difficulties to move. So that, therapy and treatment of bone must be done to reduce the impact of bone tuberculosis that can arise. In general, patients with TBC will be given antibiotics depending on the patient’s condition. Treatment for bone tuberculosis usually lasts 6 to 9 months. The duration depends on the severity of bone tuberculosis suffered. TBC drugs are indeed very useful for inhibiting severity and reducing other effects. But in addition to these benefits, TBC medication can also have side effects on the health of patients. There are several ways to eliminate the side effects of TBC medication in patients, including:
- If there is blood spots or redness in patient’s urine, nothing should be given.
- If the patient experiences tingling accompanied by a burning sensation, the solution is given vitamin B6 or pyridoxine with a dose per day is 100 mg.
- If the patient’s appetite decreases and experiences digestive disorders such as nausea, abdominal pain or vomiting, the solution is to take bone tuberculosis medication at night just before going to bed.
- If the sufferer has the characteristics of arthritis, the way to eliminate the side effects of this TBC medication is to take painkillers or aspirin.
- If the person is dazed or confused and vomiting, the solution is to stop all drugs and immediately check with the doctor.
- If the patient has a balance disorder, then stop the medication consumed and replace it with ethambutol.
- If the hearing of a patient is disturbed it could be due to streptomycin so it must stop taking streptomycin.
- If the patient’s vision is impaired, it can be due to ethambutol, so ethambutol must be stopped.
- If the patient has joint pain and red rash without feeling itchy, then stop taking the drug.
- If the patient has other asymptomatic jaundice, the way to eliminate the side effects of this TBC medication is to stop taking the drug until jaundice disappears on its own.
- If the patient has a shock, kidney failure or purpura, the solution is to stop taking rifampicin.
- If the patient has a headache or vertigo, the consumption of streptomycin can be stopped.
- If the patient feels easily drowsy, then there is no need to stop taking the medication.
- If the person has symptoms of flu or fever, then take rifampicin every day.
To reduce the effects of using chemical drugs for bone tuberculosis, you can try consuming traditional herbs under physician supervision. If the bone tuberculosis is getting worse, it would be better if you consult with the expert. For prevention efforts, get bone tuberculosis vaccines, maintain cleanliness, and wear a mask when you are in contact with TBC patients.